# SDR SWIA200617223

- Difficulty date: August 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 8,217 hours, 7,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PAX DOOR OUTER HANDLE ASSY IAW CRJ200 AMM SUBTASK 52-11-03-420-003 FIG 402 AND SRM 51-42-21 PG 589.  OPERATION CHECKS GOOD.
